# SDR SWAA012687

- Difficulty date: September 27, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 22,147 hours, 19,624 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 WINDOW BEGAN ARCING, WINDOW HEAT TURNED OFF, R1 CONTINUED TO PROPAGATE CRACKS IN THE OUTER PANE. PRESSURIZATION NORMAL.                                 R&R R1 WINDOW PER MM.
